# SDR SWAA2018021919806

- Difficulty date: February 9, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 48,102 hours, 28,269 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL PRESSURE BULKHEAD WEB CRACKED AT BS 663, RBL 35.  REPAIRED THE BULKHEAD WEB IAW SRM.
